# SDR F3LA2023022700026

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 16,214 hours, 6,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156699
- Condition: Failed
- Location: Zone 100
- Part time: 16,214 hours, 6,984 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LP293997 ITEM 2;  REPLACE EPSU 13WL DUE TO FAILED TEST. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 13WL REF AMM 33-51-38-400-001-A. OPS CHECK FAILED. SEE ITEM 1 AND 3 OF THIS LP FOR EPSU SUCCESSFUL TEST.  //END//
